Translator Disclaimer
December 2013 Analytic continuation of multiple zeta-functions and the asymptotic behavior at non-positive integers
Tomokazu Onozuka
Funct. Approx. Comment. Math. 49(2): 331-348 (December 2013). DOI: 10.7169/facm/2013.49.2.11

Abstract

We give a result on the asymptotic behavior of multiple zeta-functions near non-positive integers. By using that result, we evaluate limit values of multiple zeta-functions at non-positive integers.

Citation

Download Citation

Tomokazu Onozuka. "Analytic continuation of multiple zeta-functions and the asymptotic behavior at non-positive integers." Funct. Approx. Comment. Math. 49 (2) 331 - 348, December 2013. https://doi.org/10.7169/facm/2013.49.2.11

Information

Published: December 2013
First available in Project Euclid: 20 December 2013

zbMATH: 1283.11125
MathSciNet: MR3161500
Digital Object Identifier: 10.7169/facm/2013.49.2.11

Subjects:
Primary: 11M32
Secondary: 40B05

Rights: Copyright © 2013 Adam Mickiewicz University

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.49 • No. 2 • December 2013
Back to Top